MathSciNet Relay Station
MathSciNet bibliographic data
MR214727 28.70 (82.00)
Sinaĭ, Ja. G. On the foundations of the ergodic hypothesis for a dynamical system of statistical mechanics. Dokl. Akad. Nauk SSSR 153 1261--1264 (Russian); translated as Soviet Math. Dokl. 4 1963 1818–1822.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement